| Model Number |
A70960A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While evaluated a returned olympus trueview telescope, it was discovered that the internal lens was cracked.There was no patient involvement during this event.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional information be received, a supplemental report will be provided.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h4, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event could have resulted from the effects of a large mechanical force due to shock, fall or collision with other equipment.Olympus will continue to monitor field performance for this device.